Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Infection in back tooth, severe pain in jaw, neck and ear, hurts to swallow. Given penicillin, Vicodin, took Tylenol, pain recurs. Worried ?

I have an infection in my back tooth, the pain is excurciating, pain in my jaw, neck, and ear, hurts to swallow. Went to the ER and they gave me pencillin one every 8 hours and Vicodin 1 every 6 hours. The Vicodin m357 hasn't worked so started taking Walmart brand Tylenol pm 2 every 2 hours, now the pain comes back faster, so taking the Tylenol every hour. Should I return to the ER? I'm worried I'm taking to many pills. Went to the ER today
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
yes you must consult your doctor again as the infection is not controlled by penicillin .
but it will be wrong to change the antibiotic without examining .so i advice you to consult your doctor.
Now what u can do is start Betadine gargles 2 tsf in half glass of water for gargle 3 times a day.
And also U can do gargle with Voveron gargles 2 tsf for gargle 3 times a day and spit it.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor